# SDR AALA2009052000949

- Difficulty date: May 20, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 52,203 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  PORTABLE EMERGENCY LIGHT INOPERATIVE. REPLACED PORTABLE EMERGENCY LIGHT.
